# SDR FDEA201901270207

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 60,914 hours, 15,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOCK  S 1287 DUE TO SEAT TRACK DAMAGED AT  POSITION 8L, RESTRAINT NUMBER ..S 1287.   REMOVED CARGO LOADING SYSTEM AND 4 FLOOR BOARDS REF  AMM 53-21-01-4  @ POS 8L TO FOM  SHGN 27JAN19 06:44   MEM U  FABRICATED REPAIR SECTION OF SEAT TRACK FROM MPN  60-4508 PO #MP5624962. OK TO IN STALL. REF SRM 53-21-01-4  STRP 27JAN19 06:44   MEM U  SHGN 27JAN19 06:56   MEM U  REPAIR INSTALLED OK AT NOTED LOCATION REF SRM 53-21-01-4  STRP 27JAN19 06:56   MEM U  STRP 27JAN19 07:45   MEM U  FACT 27JAN19 07:45   MEM U  REINSTALLED CARGO LOADING SYSTEM AND FLOORBOARDS  IRW AMM 53-21-1-4 AND 25-59-00-1-1.
